MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30-S SILVER SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP A30-S SILVER SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1111150
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Sleep Dysfunction (2517); Cough (4457); Unspecified Eye / Vision Problem (4471); Unspecified Kidney or Urinary Problem (4503); Cramp(s) /Muscle Spasm(s) (4521); Skin Disorders (4543)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient has alleged to experiencing inflammation in the hands, knee, feet, chest, coughing attacks, muscle pain, leg cramps, problems with the eyes, urinary tract inflammation, sleep disorders and skin disorders.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously reported in reference to voluntary field safety notice / recall an allegation of an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient has alleged to experiencing inflammation in the hands, knee, feet, chest, coughing attacks, muscle pain, leg cramps, problems with the eyes, urinary tract inflammation, sleep disorders and skin disorders.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer received information 01/19/2022 that the customer's lawyer refuses to send the device to the manufacturer for examination and is considering initiating judicial evidence preservation proceedings.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
BIPAP A30-S SILVER SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15380954
Report Number2518422-2022-80369
Device Sequence Number5707367
Product Code MNS
UDI-Device Identifier00606959039360
UDI-Public00606959039360
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1111150
Device Catalogue Number1111150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown